# SDR CALA2023050101313

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 72,050 hours, 29,190 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Part number: NA
- Condition: Unknown
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT RECEIVEDL/G SHOCK ABSORBERFAULT.  DIVERSION ON HVY MX CHK FERRY FLT. NLG SHOCK ABSORBER FAULT ON MM TASK 32-69-00-740-001-A) NO FAULTS. ALSO INSPECTED NLG FOR PFR (24GA). INSPECTED SENSOR AND FOUND CONNECTOR NOT COMPLETELY OBVIOUS DEFECTS, NONE NOTED. SEE PHOTO OF PFR, LLR, AND LGCIU''S LOCKED. CONNECTED SAME AND ALL FAULTS ERASED. CONNECTOR IS NOW LLR. ALL CKS NORMAL AND SYSTEMS RETURNED TO NORMAL. ACFT IS OK SECURELY LOCKED IN PLACE. PERF LGCIU BITE ON BOTH LGCIU''S, (REF FOR SERVICE.
